# SDR REXA2017020400168

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 25,746 hours, 23,069 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535000
- Part serial: 17014569
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILS OPERATIONAL TEST. REMOVED AND REPLACED ELT IN ACCORDANCE WITH AMM 25-62-01. OPS GOOD AT THIS TIME P/N ON AND OFF 453-5000 S/N ON 04010 S/N OFF 170-14569.
